# SDR MASA200500624

- Difficulty date: August 8, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 22,534 hours, 15,967 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

ASH 6033 PHX.  A CARGO SMOKE INDICATION.  MX REMOVED A PLASTIC DRINK CUP FROM THE NR 2 CARGO SMOKE DETECTOR CAGE AND THE SYSTEM OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
